Electron. J. Diff. Eqns., Vol. 2001(2001), No. 50, pp. 1-19.

An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions

Ioan Bejenaru, Jesus Ildefonso Diaz, & Ioan I. Vrabie

In this paper we prove an approximate controllability result for an abstract semilinear evolution equation in a Hilbert space and we obtain as consequences the approximate controllability for some classes of elliptic and parabolic problems subjected to nonlinear, possible non monotone, dynamic boundary conditions.

Submitted April 23, 2001. Published July 11, 2001.
Math Subject Classifications: 93B05, 93C20, 93325, 35B37.
Key Words: approximate controllability, evolution equation, parabolic problem, elliptic problem, dynamic boundary conditions

Show me the PDF file (327K), TEX file, and other files for this article.

Ioan Bejenaru
Department of Mathematics
Northwestern University
Evanston, IL 60208-2730, USA
e-mail: bejenaru@math.nwu.edu
Jesus Ildefonso Diaz
Matematica Aplicada
Universidad Complutense
28040 Madrid, Spain
e-mail: jidiaz@ucm.es
Ioan I. Vrabie
Faculty of Mathematics
Al. I. Cuza University
Iasi 6600, Romania
Current address: P. O. Box 180, Ro, Is 1
Iasi 6600, Romania
e-mail: ivrabie@uaic.ro

Return to the EJDE web page